Alert archive / Texas / Gale Warnings in 2021

Gale Warning 6, NWS Houston/Galveston, TX

December 11, 2021

NWS Houston/Galveston, TX issued this gale warning at Dec 11, 2021, 2:46 AM CST. It took effect at Dec 11, 2021, 9:13 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2021, 2:46 AM CST (08:46 UTC)
In effect from
Dec 11, 2021, 9:13 AM CST
Expired
Dec 11, 2021, 7:26 PM CST
In force
10 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted.

839 
WHUS74 KHGX 110846
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
246 AM CST Sat Dec 11 2021

GMZ370-375-111700-
/O.CON.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.UPG.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
/O.NEW.KHGX.GL.W.0006.211211T1600Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
246 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST
THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with 
  gusts up to 40 kt and seas 5 to 8 ft expected. For the Small 
  Craft Advisory, southwest winds 15 to 25 kt with gusts up to 
  30 kt and seas 5 to 8 ft.

* WHERE...Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM and Waters from High Island to Freeport TX from 20 
  to 60 NM.

* WHEN...For the Gale Warning, from 10 AM this morning to 8 PM 
  CST this evening. For the Small Craft Advisory, until 10 AM 
  CST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ350-355-111700-
/O.UPG.KHGX.GL.A.0005.211211T1600Z-211212T0200Z/
/O.NEW.KHGX.GL.W.0006.211211T1600Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
246 AM CST Sat Dec 11 2021

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CST
THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...From 10 AM this morning to 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-111700-
/O.CON.KHGX.SC.Y.0092.211211T1600Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
246 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM CST THIS EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...From 10 AM to 8 PM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
702 
WHUS74 KHGX 111513
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
913 AM CST Sat Dec 11 2021

GMZ370-375-120200-
/O.CAN.KHGX.SC.Y.0091.000000T0000Z-211211T1600Z/
/O.EXT.KHGX.GL.W.0006.211211T1513Z-211212T0200Z/
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
913 AM CST Sat Dec 11 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts
  up to 45 kt and seas 5 to 8 ft expected. 

* WHERE...Waters from High Island to Freeport TX from 20 to 60 
  NM and Waters from Freeport to Matagorda Ship Channel TX from 
  20 to 60 NM.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ350-355-120200-
/O.EXT.KHGX.GL.W.0006.211211T1513Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
913 AM CST Sat Dec 11 2021

...GALE WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-120200-
/O.EXT.KHGX.SC.Y.0092.211211T1513Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
913 AM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
719 
WHUS74 KHGX 112145
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
345 PM CST Sat Dec 11 2021

GMZ350-355-370-375-120200-
/O.CON.KHGX.GL.W.0006.000000T0000Z-211212T0200Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
345 PM CST Sat Dec 11 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  4 to 6 ft expected.

* WHERE...Coastal waters from Freeport to Matagorda Ship Channel 
  TX out 20 NM and Coastal waters from High Island to Freeport 
  TX out 20 NM.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ330-335-120200-
/O.CON.KHGX.SC.Y.0092.000000T0000Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
345 PM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and 
  rough waters expected.

* WHERE...Matagorda Bay and Galveston Bay.

* WHEN...Until 8 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
783 
WHUS74 KHGX 120126
MWWHGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Houston/Galveston TX
726 PM CST Sat Dec 11 2021

GMZ350-355-370-375-120930-
/O.CAN.KHGX.GL.W.0006.000000T0000Z-211212T0200Z/
/O.NEW.KHGX.SC.Y.0093.211212T0126Z-211212T1500Z/
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
726 PM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northeast winds 15 to 25 kt with gusts near 30 kt and
  seas 5 to 9 ft.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ330-335-120230-
/O.CAN.KHGX.SC.Y.0092.000000T0000Z-211212T0200Z/
Matagorda Bay-Galveston Bay-
726 PM CST Sat Dec 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...
Northerly winds of 15 to 20 knots will continue through the
evening over the lower portions of the bays. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Dec 10, 11:33 PM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Dec 10, 11:33 PM CST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1133 PM CST Fri Dec 10 2021

.AVIATION [06Z TAF Issuance]...
Storms firing up on the dryline and should be moving into the area
in the next hour. Cold front still lagging well back but should
continue to race southeast. Storms should swing through the area
overnight and be pushing off the coast by 12-14z. Ceilings should
be lowering across the area prefrontal then rise quickly to VFR
as the colder air arrives. Stout north winds will be gusty
throughout the day.

Will be keeping some VCSH in the TAFs after 15z across the
northern areas where some light precip may reach the ground from
the mid level clouds.

45

&&

.PREV DISCUSSION /Issued 809 PM CST Fri Dec 10 2021/...

.SHORT TERM [Tonight through Saturday Night]...
Dryline pushing east through the DFW-JCT area with a stronger
cold front moving through Central Oklahoma. Stronger storms
developed along the entrance region of the mid level speed max
well out ahead of the front and those storms moving through the
Arklatex. Clouds and warmth should be the pattern for the evening
hours. The dry line should stall and expect the cold front start
catching up. As the upper flow gets more favorable the dryline
starts to move again and should precede the cold front by an hour
or so in the vicinity of College Station but then catches up to
the by the time it reaches Houston. At this point it looks like
showers and a few thunderstorms move through College Station area
around 1 to 3 am and Houston 3 to 6 am reaching the coast around
6-8 am. At this point not expecting big storms but certainly an
abundance of showers and scattered thunderstorms. Instability and
shear should be low so don't expect severe though some strong
gusts in excess of 30 mph will be possible.

Strong CAA should come in with the front and falling temperatures.
On the temperature note the record breaking heat of the last 2
days is coming to end.

Winds tomorrow look to be strong enough to support wind advisories
for the coastal areas and possible western counties. These will
probably be issued with early Saturday package with higher
confidence.
45

.LONG TERM [Sunday Through Friday]...

We'll start off the week with a relatively cool and sunny day Sunday
with high temperatures reaching the low to mid 60s across SE Texas.
Winds will be light and variable as they begin to turn from
northeasterly to east southeasterly throughout the day. A mid level
shortwave looks to move across the region during the day; However,
the low to mid levels will be very dry and with upper level ridging
building aloft, not really expecting the shortwave to make much of a
dent on the local weather pattern. Starting on Monday and continuing
through mid week, mid to upper level ridging will remain in place as
onshore flow returns and warm moist air from the Gulf of Mexico
trails into SE Texas, increasing the local PWs to between 1.0 and
1.4 inches. A warming trend will begin again with high temperatures
climbing from the upper 60s to mid 70s on Monday to the upper 70s
to low 80s on Tuesday and Wednesday. The lows will generally be
in the 60s, and with dewpoints rising into the 60s by Monday
night into Tuesday morning, well...it's gonna feel a bit muggy.
Late Wednesday into Thursday, the ridge will weaken as an upper
level trough moves across the Great Plains. A cold front possibly
makes it through the northern and central parts of Texas Thursday,
however, it does not seem to be strong enough to make it all the
way into SE Texas. So, not much of a change in the weather
pattern for us, except some slight chances of rain for portions of
the CWA during the latter part of the work week. 24

.MARINE...

Caution flags and Small Craft Advisories will remain in effect as
moderate to strong winds and elevated seas prevail tonight into
early Saturday morning as the pressure gradient remains tight
ahead of the next cold front. Expect shower and thunderstorm
activity to increase overnight into early Saturday morning as the
cold front moves across SE Texas and moves over the coastal waters
during the morning hours. Winds will pick up in the wake of the
front with northerly gusts likely to approach gale force. A Gale
Watch has been issued for the Gulf waters and will be in effect
from Saturday morning through Saturday evening. Small craft
advisories will be in effect for the bays during that time frame.
During low tide, the levels at the bays could be as low as 0.0 to
1.0 ft MLLW Saturday through Sunday. Winds will decrease Saturday
night into Sunday. Light to moderate onshore flow returns early
Tuesday and prevails through the end of the work week. 24

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  84  51  60  37  64 /  20   0   0   0  10
Houston (IAH)          86  59  67  39  64 /  20   0   0   0  10
Galveston (GLS)        80  66  69  49  64 /  90   0   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...None.
GM...Small Craft Advisory from 10 AM to 8 PM CST Saturday for the
     following zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 10 AM CST Saturday for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Galveston
     Bay...Matagorda Bay.

     Gale Watch from 10 AM CST Saturday through Saturday evening for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Waters from Freeport
     to Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

     Small Craft Advisory until 10 AM CST Saturday for the following
     zones: Waters from Freeport to Matagorda Ship Channel TX
     from 20 to 60 NM...Waters from High Island to Freeport TX
     from 20 to 60 NM.

&&

SHORT TERM...45
LONG TERM...05

In the hours before

Special weather statement, Dec 11, 12:28 AM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1228 AM CST Sat Dec 11 2021

TXZ163-110730-
Houston TX-
1228 AM CST Sat Dec 11 2021

...A strong thunderstorm will impact portions of northwestern Houston
County through 130 AM CST...

At 1226 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Centerville, or 16 miles northwest of Austonio,
moving east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Crockett and Latexo around 110 AM CST.
  Kennard around 130 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3147 9519 3124 9522 3118 9575 3121 9575
      3123 9573 3127 9573 3130 9570 3129 9568
      3132 9566 3134 9566 3135 9568 3136 9566
      3140 9570 3145 9571 3146 9575 3147 9572
      3150 9574 3153 9565 3154 9565 3159 9529
TIME...MOT...LOC 0626Z 260DEG 29KT 3133 9587

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, Dec 11, 12:49 AM CST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1249 AM CST Sat Dec 11 2021

TXZ163-176-177-195>198-110745-
Madison TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Burleson TX-
Houston TX-
1249 AM CST Sat Dec 11 2021

...Strong thunderstorms will impact portions of northern Grimes,
Burleson, Brazos, north central Washington, southwestern Houston,
Madison and northwestern Walker Counties through 145 AM CST...

At 1248 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Madisonville to 6 miles
north of Dime Box. Movement was east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Madisonville and Caldwell around 105 AM CST.
  Snook around 130 AM CST.
  Austonio around 135 AM CST.
  Lovelady and Kyle Field around 145 AM CST.

Other locations impacted by these storms include Wellborn, Lyons,
Deanville, Normangee, Independence, Iola, Carlos and North Zulch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3072 9659 3070 9656 3074 9646 3087 9638
      3107 9605 3109 9577 3114 9577 3116 9573
      3120 9575 3121 9571 3127 9519 3029 9634
      3032 9674 3039 9679 3047 9691
TIME...MOT...LOC 0648Z 260DEG 28KT 3104 9603 3044 9684

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, Dec 11, 1:40 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
140 AM CST Sat Dec 11 2021

TXZ163-164-176>179-195>199-211>213-110845-
San Jacinto TX-Waller TX-Houston TX-Trinity TX-Madison TX-Walker TX-
Brazos TX-Washington TX-Grimes TX-Burleson TX-Polk TX-
Inland Harris TX-Montgomery TX-Austin TX-
140 AM CST Sat Dec 11 2021

...Strong thunderstorms along a line will impact portions of Grimes,
Brazos, Washington, northwestern Montgomery, northwestern San
Jacinto, central Houston, Madison, northern Waller, northern Polk,
Walker, northwestern Harris, Trinity, north central Austin and
southern Burleson Counties through 245 AM CST...

At 139 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Wells to near Lake Somerville
State Park & Trailway. Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Brenham around 220 AM CST.

Other locations impacted by these storms include Lyons, Crabbs
Prairie, Deanville, Dobbin, Independence, Quarry, Pennington, Moscow,
Oakhurst and Dacus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3145 9502 3133 9490 3116 9485 3115 9486
      3106 9456 2997 9621 3023 9674 3025 9669
      3030 9664 3040 9681 3150 9518
TIME...MOT...LOC 0739Z 303DEG 22KT 3140 9496 3024 9670

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 11, 2:44 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
244 AM CST Sat Dec 11 2021

TXZ197>199-210>213-110945-
Washington TX-Grimes TX-Waller TX-Colorado TX-Inland Harris TX-
Montgomery TX-Austin TX-
244 AM CST Sat Dec 11 2021

...Strong thunderstorms will impact portions of northwestern
Colorado, northwestern Austin, southeastern Grimes, southeastern
Washington, western Montgomery, northwestern Waller and northwestern
Harris Counties through 345 AM CST...

At 243 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Brenham to 7 miles southeast of La Grange.
Movement was east at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Brenham around 250 AM CST.
  Shelby around 315 AM CST.
  Industry around 325 AM CST.
  Bellville and Todd Mission around 345 AM CST.

Other locations impacted by these storms include New Ulm and
Frelsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2996 9657 3004 9662 3007 9662 3008 9663
      3011 9663 3024 9650 3034 9574 2981 9638
      2976 9675
TIME...MOT...LOC 0843Z 249DEG 24KT 3021 9636 2984 9679

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 12:28 AM CSTSpecial Weather StatementHGXHouston62 min
Dec 11, 12:49 AM CSTSpecial Weather StatementHGXBrazos, Burleson, Madison56 min
Dec 11, 1:40 AM CSTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more65 min
Dec 11, 2:44 AM CSTSpecial Weather StatementHGXWashington61 min
Dec 11, 2:44 AM CSTWind AdvisoryHGXBrazoria, Galveston, Jackson, Matagorda15 hr
Dec 11, 3:05 AM CSTSpecial Weather StatementHGXMontgomery, Polk, San Jacinto55 min

Nearby

Gale Warnings in Texas, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.